OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4936

Title: On uniformly paralindelöf spaces
Authors: Gandini, Pier Mario
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Pier Mario Gandini, “On uniformly paralindelöf spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 183-188.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Nella presente nota vengono caratterizzate alcune classi di spazi uniformemente paralindelöf estendendo ad esse un importante teorema di Tamano ([T], p. 1046) concernente gli spazi paracompatti, teorema già esteso da Höthi agli spazi uniformemente paracompatti ([H], p. 26).
We characterize some classes of uniformly paralindelöf spaces in the spirit of the Tamano’s characterization of paracompactness ([T], p. 1046) and of the Hothi’s characterization of uniform paracompactness ([H], p. 26).
URI: http://hdl.handle.net/10077/4936
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
GandiniRendMat19.pdf482.63 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.